San Jose, CA
A 31-year-old male asked:
I have been having intense and mildly painful tingling in both hands and arms and an almost unnoticeable tingling in the head. my palms get really sweaty. i've been recently taking some natural supplements. should i be worried?
1 doctor answer • 7 doctors weighed in
Family Medicine 33 years experience
Niacin: Check to see if your supplement has Niacin in it. Niacin causes a flush reaction in a high number of people. It would be a likely culprit to cause your symptoms. May be worth checking your blood pressure. Many "natural substances" have products that can act as stimulants. If symptoms would persist, I would see a provider.
Created for people with ongoing healthcare needs but benefits everyone.
156 viewsReviewed >2 years ago
Last updated Jul 26, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.